advertisement
Question
Posted by: Kwe | 2011/08/17

Excema

I have a small " rash"  on my chin and next to my nose. Went to a dermatologist and he said it was just mild excema and suggested Mylocort. I left it for about 2 months. It seems to have gotten a little worse and I have now been using Mylocort for 3 days, a few times a day, with so far no improvement.
Should I continue using Mylocort for longer or should I be considering something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mylocort is a light corticosteroid and therefore safe to be used on the face. Use it for at least 7 to 10 days and if there is no improvement, reconsult the dermatologist.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement